# SDR 08FDEA04062

- Difficulty date: September 26, 2008
- Submitted: September 29, 2008
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 45,064 hours, 9,902 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Skin
- Part number: ARB2886504
- Condition: Chafed
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE TELESCOPIC DUCT CUT OUT INBOARD DOUBLER FOUND   CHAFED.   DOUBLER REPAIRED AS PER SRM 57-10-00. THIS REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
